# SDR SWAA2023042430695

- Difficulty date: April 24, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 47,769 hours, 24,740 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN GEAR DISAGREE; LIGHTS ON BOTH ILLUMINATE RED & GREEN AND STAYED ON IN UP AND OFF HANDLE POSITION. RAN QRH; UPON LANDING GOT PSEU LIGHT. OVERHEAD GEAR LIGHT (LEFT) GREEN ENTIRE TIME.  REMOVED AND REPLACED L/H MAIN LANDING GEAR RETRACT ACTUATOR PER AMM 32-32-11. OPS AND LEAK CHECKED GOOD.
